My peptides are degrading too fast
Written by LockDown on . Posted in
August 14, 2018 at 6:20 am #4003
Hi, I’m currently on saturation dose ModGRF plus Ipamorelin every night.
So, whenever I’m going reconstitute two new vials and injecting, my head rush is impossible. Not sure if there’s anyone else with this by within like 2 minutes or so after the injection, my head rush is feeling so so intense that my head is feeling as if it’s going to explode soon!
However that’s not all – the second day after the injection – this feeling I’m explaining here is nearly non existent, but after that it is completely non existent as if I’ve never had it until I am finishing the vials on the fifth day. So that doesn’t seem to be such a big problem, however when I am reconstituting a new set of vials on the sixth day… that’s right you’ve guessed it – this thing hits me hard again. Within 2 minutes I feel as if my head is going to explode any minute, and then it disappears as days go on.
What I’m trying to say here is that after noticing this, it led me to think that my peptides are degrading very and very rapidly after the reconstitution. Not a fact, but something this got me thinking. Nevertheless, I got to mention that:
I’m using 0.9 % of bacteriostatic water, I’m reconstituting extremely slowly as I’m trying to make sure that I’m not going to directly hit the peptide with the water, I’m manipulating the vials with very and very big care as I’m never sharking them (there’s something making me think this is very important) and also I’m always storing them at a contact 4 degree celsius.
Is any of you guys who might have any ideas as why my peptides are degrading so fast as it feels as if it is in less than 3 days?August 14, 2018 at 6:28 am #4005
Simply out of curiosity, what it is exact dose of your saturation?August 14, 2018 at 6:43 am #4006
Well, according to my data, the Mod GRF and Ipa are not degrading fast and they should be fairly good for at least weeks. Definitely not less than a week!August 15, 2018 at 6:56 am #4008
they should be fairly good for at least weeks. Definitely not less than a week!
Yep, I do understand what you’re talking about as I know from experience. I personally have reconstituted 5 mg of each of them and I have shot 100 mcg of each from like 1 to 4 times per day and I have always got good results and plus to that, I have used the same vial for there about like a month or so.August 15, 2018 at 7:20 am #4009
Well, my dose is 400 mcg each of them. I do know that the 100 mcg would probably be the dose after which returns diminish fast, however I have researched and read that the 400 mcg and above is going to create multiple pulses throughout the night.
Gotta confess that I’m not very sure if this is true or not, however, to be honest, it really doesn’t cost me too much to give it a try.August 18, 2018 at 10:47 am #4016
In fact, just 1 mcg per kg of body weight it is the true saturation dose, any of the single dose of ghrp/ghrh is going to yield only one pulse.August 18, 2018 at 10:58 am #4017
Could you please tell me where have you got your certainties from?August 18, 2018 at 11:14 am #4018
hello there OP, could you, if possible, better describe what you’re feeling? I mean, the head exploding thing?
Are you getting more:
a) Intense feeling of pressure in your head?
b) is your face turning noticeable red or not?
c) is your throat feeling so tight as if there is a noose around it?
d) is your heart feeling somehow strange during this feeling? Or maybe your heartbeat obviously more to you?
Which ones exactly are you getting?
Reason I’m asking is because it does sounds pretty similar to what I was getting when I have been shooting CJC 1295 DAC. And I have asked about each of those because those are all side effects that I get mentioned up there and they are starting pretty much as you said – in less than 2 minutes after I am pinning and they are lasting quite a little bit, like 20 minutes, maximum 30. When I have got this experience for the first time, when I pinned for the first time in my life, I honestly thought that I’m about to die. The symptoms are really intense and it has scared me so much because there was nobody who has ever mentioned something similar and that’s why I thought then that there is something that went terribly wrong.
Strangely enough, I never got such symptoms (although they are super similar to what you described) from using GHRP 6 and Mod GRF as I did used them and none of them either gave me such sides. Personally for me, only CJC 1295 DAC has ever made me experience those symptoms explained earlier.August 21, 2018 at 3:19 am #4023
In regards to the symptoms that you have described up there I can say that the MT II is making me have those symptoms from time to time. I mean, they are not always and persistent and yet, sometimes I do get them.August 21, 2018 at 3:53 am #4025
In answering of your question
Could you please tell me where have you got your certainties from?
I can tell you that there are 3 factors to the natural release of growth hormone in the pituitary gland. The first one is the somatostatin which is the inhibitory hormone and this one is having a very big role and responsibility for the creation of the pulsation. The second hormone is the growth hormone which is release the hormone which it is the stimulatory hormone that is being responsible for the initiating growth hormone release and then there’s finally the third hormone, Growth Hormone that is releasing peptides and this is a modulating hormone and in essence this one is optimizing the balance between the *on* and the *off* periods of growth hormone.
Now, as I have earlier said, the saturation dose of all of those happen to be the ratio of 1 mcg per kg of the body weight. So, this is where you are going to hit the most and the maximum effectiveness while you’re going to get the minimal side effects because by dosing more, of course, you might get more effectiveness but obviously, more side effects like the increased cortisol and prolactin as well as the symptoms that you were describing such as head ache the face flush and everything else which seemed to have described in your original post. Plus to that, I also should mention here that after 100 mcg to 200 mcg then it is being estimated that there is less than a 50% of increase in the actual growth hormone benefits from the previous dosage and it is less than 25% from 200 mcg to 300 mcg and it has little to absolutely no benefit further from 300 to 400 mcg (obviously depending on each person).
In the end, the reason why these are only going to create one pulse only (and that’s even if one is depending on somatostatin) it is due to the fact that their half life is being anywhere from 5 to 10 minutes to about like an hour, however they lose their growth hormone releasing benefits later after about half an hour to an hour or so due to the fact that your body has already released it’s own stores of GH. At this moment, your pituitary gland is going to need some more 2 and a half to like 3 hours in order to store up some more growth hormone in order to release before you are able to do another pulse that’s going to be effective.
So in the end, the moral of this whole story I have told is: just try to stick to the minimum effective dosage for a longer period of the time and after that your dose that it is 4x of the saturation dose and first of all this is going to cost you a quarter of the price which I guess is a very good news and secondly, you’re going to be getting some better results for the amount used (plus, chances you won’t get the side effects mentioned in your original post).
Just remember that all that we’re doing here, I mean this entire injecting sketchy shit that we are finding on the internet and these forums, it is all a marathon, as other people tend to think that this is only a sprint by the way they are acting, to my opinion. Pretty much as you have already noticed, as I guess, the only outcome of the whole stuff of over dosing on the peptides it is only to make your supplier richer and richer in the time that you’re getting some really bad headaches making you feeling like you dying with nearly no added benefits from doing it. hopefully you will find this being helpful.August 21, 2018 at 4:14 am #4026
Hello SuperArcher and thanks for answering to my post. I’ve got to confess that I am getting all of those 4 feeling that you have described up there as well so it does seem as we both get the exact same feelings. Also got to say that mine is NO DAC.
But you are definitely right that this is very strange as we get the exact same feeling from using different stuff. And it is generally strange that you get it at all… I mean, you are feeling the symptoms with DAC as this thing is supposed to be a slow release over 8 days but you also get it immediately. To be honest, I would be in quite a big doubt that the effect would have been so intense after the injection since it is a slow release.
With all of this said, I have to conclude that you have either been sold Mod GRF or that we get the feeling due to the GHRP rather than the GHRH.
SundownMeup, by what you’re saying up there (as much as I can understand) is that there are benefits of up to 300 mcg, however the returns are diminishing. And yet, you know.. that’s quite enough for me to make me continue using on 400 mcg, that’s just to be ensure that I’m getting absolutely all the maximum benefits that I can possibly get.
Now I know that I am not going to be injecting anymore than once per day and I will not do this in other time than just night, that’s because I’m sweating intensively (extremely much) during the day in case I am going to add a morning injection as well. pretty much the same intensive sweat I get from using the 5 iu of HGH.
You must be logged in to reply to this topic.